# SDR UALA2012032201813

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 83,461 hours, 13,494 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cover
- Condition: Unsecure
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIGTAIL P52 GIVES ELEC SHOCK.  SECURED COVER ON BACK SHELL, OPS CHECK GOOD.
